# SDR FDEA200906272335

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 41,261 hours, 28,935 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162162
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E FALSE SPAR INBD REPAIR HAS LOOSE FASTENER IN THE UPPER SECTION WBL 118.  FABRICATED REPAIR PARTS ,  NEW LOWER CHORD,  ANGLE REPAIR ,  HEAT TREATED 7075 'O' TO T6 CONDITION IAW FAS ER 2-37153-801 REV A,  NEW STRAP, TWO RADIUS FILLERS &  NEW DOUBLER IAW DRAWING  SR27-57-038,  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2, INSTALLED REPAIR PARTS IAW DRAWING SR27-57-038 AND SRM 51-30 -2.
